# SDR SWAA2021062874821

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Crgo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR SURROUND STRUCTURE; INTERNAL FWD VERTICAL STRAP; RBL25 TO RBL27; BS440; WL158 TO WL159 ; AREA BETWEEN S-25R AND S-26R / [01] REMOVED CORROSION ON INNER FAIL SAFE STRAP AT B.S 440 RBL 25-27 WL 158-159.W 1' & L 3' PER SRM 53-30-15-15-1.; [02] REMOVED CORROSION ON INNER FAIL SAFE STRAP AT B.S 440 RBL 25-27 WL 158-159.W 1' & L 3' PER SRM 53-30-15-1A-1; [03] VERIFIED CORROSION REMOVAL ON INNER FAIL SAFE STRAP AT B.S 440 RBL 25-27 WL 158-159.W 1' & L 3' PER SRM 53-30-15-1A-1; [04] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .130'. CAL ID ATS2342 E650; [05] REMOVED FWD VERTICAL STRAP AT BS 440 DUE WAS FOUND OUT OF LIMIT IAW SRM 51-40-02; [06] REPLACEMENT OF FWD VERTICAL STRAP RBL 25 TO RBL 27 BS 440 WL 158-WL 159 WAS PERFORMED ON TTG8Q0054E9D; [07] VERIFIED REPLACEMENT OF FWD VERTICAL STRAP RBL 25 TO RBL 27 BS 440 WL 158-WL 159 WAS PERFORMED ON TTG8Q0054E9D; [08] ALL NDT STEPS COMPLETE; [09] VERIFIED CARD COMPLETE.
